Journal of Experimental and Theoretical Physics
Journal Issues
Golden Pages
About This journal
Aims and Scope
Editorial Board
Manuscript Submission
Guidelines for Authors
Manuscript Status

ZhETF, Vol. 149, No. 6, p. 1270 (June 2016)
(English translation - JETP, Vol. 122, No. 6, p. 1104, June 2016 available online at )

A study of the linear free energy model for DNA structures using the generalized Hamiltonian formalism
Yavari M.

Received: September 8, 2015

DOI: 10.7868/S004445101606016X

PDF (569.4K)

We generalize the results of Nesterenko [e16088-13,e16088-14] and Gogilidze and Surovtsev [e16088-15] for DNA structures. Using the generalized Hamiltonian formalism, we investigate solutions of the equilibrium shape equations for the linear free energy model.

Report problems